Top Care All Day Allergy, Original Prescription Strength, 10 Mg, Tablets

24 hour relief of: sneezing, runny nose, itchy watery eyes, itchy throat or nose Quality guaranteed compare to zyrtec® active ingredient* Indoor & outdoor allergies Cetirizine hydrochloride tablets, 10 mg Gluten free